# SDR SIMA200606911

- Difficulty date: February 25, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Fuselage
- Part time: 21,119 hours, 21,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL 18.3L CORRODED.  REPLACED CORRODED SECTION OF SEAT TRACK IAW SRM.  (K)
